# SDR QXEA200400193

- Difficulty date: March 7, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 4,195 hours, 3,076 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Part number: T99A38601
- Part serial: A86849
- Condition: Leaking
- Location: Fuel Tank
- Part time: 3,233 hours, 2,340 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2555 - CREW NOTED THE CENTER TANK FILLING WITH FUEL.  MAINTENANCE INSPECTED THE AIRCRAFT SYSTEM AND FOUND THE LEFT PRIMARY EJECTOR BAD.  THE LEFT PRIMARY EJECTOR WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
